View Full Version : Help! My wife has gone crazy on Vyvanse!!


Komatsu430
09-30-17, 04:47 PM
I recently discovered my wife's empty bottles of Vyvanse. Doctor prescribed 70mg once a day. Her "doctor" gave her last script 7 days early. When I found empty bottles, she has consumed 60 in a 37 day period. 30 of those in less than 13 days (according to date on bottle and fact it was empty) could have been less than 13 days. She has been acting strange for past 9 months. Last month has been insane. She picked up scrip on the 7th and left and basically disappeared for 4 days (left me with kids, wouldn't answer phone. Just occasional "I'm ok" text.) Discovered she had affair with her boss that weekend. I've read about manic episodes being tied to stimulant use. She admitted to binging on scrip, and the affair, only when confronted with proof. But days later tried to tell me, "how do you know I didn't sell them?" I said, "you told me you ate them, now your saying you sold them?". She said, "no, I'm saying how do you KNOW I didn't sell them?". I said, "cause you told me you ate them, so were you lying then, or now?". Of course she was done with conversation at that point. She claims she binges on scrip but does not need any between scrips. Is that even possible without withdraws? She is still going to work every day like nothing is wrong. What do I do?

Komatsu430
09-30-17, 06:34 PM
I mean seriously, nobody has ever had experience with Vyvanse abuse or withdrawl symptoms? Can you dose like that and be normal without??

Fraser_0762
09-30-17, 06:57 PM
If she isn't experiencing any serious withdrawal symptoms, then it's possible that she is indeed selling them.

Komatsu430
09-30-17, 08:23 PM
I know she consumed them. She admitted to it. She's trying to place doubt in my head of her abuse. My question is can a person abuse meds taking so much in a short time and just be ok when they are gone? I'm trying to figure out if she'd have to substitute it go black market to get by between scrips.

Komatsu430
09-30-17, 08:30 PM
Also, she has been to rehab before, ten years ago, for pills and meth. I'm trying to get her to get help. This is going to screw our kids up. So abuse is more likely.

Little Missy
09-30-17, 08:59 PM
Call the police on her and get your children away from her as fast as you can.

daveddd
10-01-17, 01:08 AM
Amphetamines don't have a withdrawal other than maybe depressed mood. She's getting high

Trying to place doubt is a common addict way of manipulating

A manic episode may be possible. But to be honest it's likely just the drug

If you think the kids are affected frankly, call her doctor and get her cut ofg

sarahsweets
10-01-17, 09:01 AM
I recently discovered my wife's empty bottles of Vyvanse. Doctor prescribed 70mg once a day. Her "doctor" gave her last script 7 days early. When I found empty bottles, she has consumed 60 in a 37 day period. 30 of those in less than 13 days (according to date on bottle and fact it was empty) could have been less than 13 days. She has been acting strange for past 9 months. Last month has been insane. She picked up scrip on the 7th and left and basically disappeared for 4 days (left me with kids, wouldn't answer phone. Just occasional "I'm ok" text.) Discovered she had affair with her boss that weekend.

Having an affair has nothing to do with abusing her script. There is something else going on. And taking off for 4 days also means there is something mental health wise happening.

I've read about manic episodes being tied to stimulant use. She admitted to binging on scrip, and the affair, only when confronted with proof. But days later tried to tell me, "how do you know I didn't sell them?" I said, "you told me you ate them, now your saying you sold them?". She said, "no, I'm saying how do you KNOW I didn't sell them?".
Mania is associated with bipolar. Has she ever been dx'd with that? Sometimes people can suffer with stimulant psychosis but this is different than what you describe. The part about selling them is deflection so I'd ignore that.

I said, "cause you told me you ate them, so were you lying then, or now?". Of course she was done with conversation at that point. She claims she binges on scrip but does not need any between scrips. Is that even possible without withdraws? She is still going to work every day like nothing is wrong. What do I do?

Some people have no withdrawals which is bascially extreme fatique. You and your wife need counseling regardless of the vyvanse.

ScatterBrainX
10-02-17, 03:06 AM
Seconding what sarahsweets said.

Stimulants often make bipolar symptoms worse. Read on it and see if it fits.

Otherwise, when I started taking stimulants, I noticed a drop in anxiety and increase in energy levels, which led me to be more outgoing and do some of the things I wanted to do before taking them, but was just too afraid to.
This is probably not what you want to hear, but how was your marriage before the pills?

kkristin17
10-09-17, 04:51 PM
I'm sorry to hear about your situation with your wife.

Are you and your wife still together after all of this?

I don't know if there's going to be a way to recover from four days of random disappearance, lying, and an affair with a boss.

I'm not a relationship counselor or anything like that, but it seems like your relationship might be over. This is probably best for your kids, too.